Tamiflu User Reviews

Tamiflu - User Reviews

Tamiflu User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tamiflu sorted by most helpful. Patient Discussions FAQs


Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: October 19

Even taken with food, Tamiflu made me nauseous to the point of vomitting.

Comment from: woodside, 45-54 on Treatment for less than 1 month (Patient) Published: August 01

Took tamiflu and on the 3rd day, started with severe cough,dry throat,sweats,heart palpitations,fatigue and feeling like i didn't own my body,shaking inside,blurred vision,and the worst fatigue,just shocking,Doctor told me to keep taking it and it was just the flu in my body doing this,WRONG,felt much better when i stopped on the fourth day.Still having a cough and slight palpitations but getting better after only one day off tamiflu,i was better off just having the flu.Will NEVER take TAMIFLU again,worst experience i have ever had.Anyone considering taking tamiflu,Forget it and just save your money!!

Related Reading: cough | palpitations | fatigue

Comment from: kins, 3-6 on Treatment for less than 1 month Published: March 15

my 4 year old daughter got the flu and i had to give the medicine to her twice a day. She threw up everyday and her fever was up and down. At first i thought the medicine was not helping until the sixth day. she took the medicine for five days and the next morning, she was herself. Bouncing off the walls.TAmiflu does help but dont skip a dose.

Comment from: kansascity877, 25-34 Female on Treatment for less than 1 month (Patient) Published: January 24

I'm on day 4 of Tamiflu. It makes me sick every time after I take it. It also causes horrible nightmares and trouble sleeping. To top it off my flu symptoms are still coming on as strong as they were the first day I had symptoms (when I was prescribed and started taking Tamiflu).

Related Reading: nightmares

Published: November 13

VERY EXPENSIVE - TOOK FOR 2 DAYS - HAD TO STOP BECAUSE IT MADE MY STOMACH UPSET. DIDN'T HELP AT ALL

Comment from: VANESSALYNN, 19-24 on Treatment for less than 1 month (Patient) Published: November 14

I went to the local health department because I have been fighting a cold/flu for about 2 weeks. Over the counter medicine was working at first, but eventually my sickness had became to strong, the doctor there perscribed me Tamiflu as well as antibiotics. Within appx. 30 minutes of injesting Tamiflu I vomited and vomited, I continued to throw up for 4 hours! I could not breathe out of my nose because it was so stopped up, nor could I breathe out of my mouth where I couldn't STOP throwing up. I ended up at the hospital that same night, because I could not breathe right and could not keep ANYTHING down. They did ABSOLUTELY NOTHING FOR ME!!!! I ended up leaving and going home (my choice). I would rather lay at home in bed and die then be surround by abunch of idiots that know that this medication is worse than the actual flu. I severly recommend DO NOT TAKE THIS MEDICATION!!!!!!!!!!!!!!!

Comment from: Taryn, 13-18 on Treatment for less than 1 month (Patient) Published: November 11

I'm 17 and I had flu symptoms on Friday evening. I don't know if I definitely had the flu, but all my symptoms were flu symptoms. Anyways, I was prescribed Tamiflu and started taking it on Saturday morning. My fever and everything was gone by later that day. So it worked amazingly for me. The only thing is that it gives me really strange side effects. I feel like I'm not me, and I can't think normal, it's almost like being out-of-body. It makes me feel really loopy and strange, and the effects linger for a really long time after I take it. I've been worried that I'm going insane! I'm also having trouble concentrating and remembering things. So all in all, I think it works great, but I hate the way it makes me feel.

Comment from: 45-54 Female on Treatment for less than 1 month (Patient) Published: June 25

I went to the Doctor with a 103 fever, severe headache and no energy whatsoever. The Doctor tested for the flu which he said was negative. He also took a swab for Swine Flu which had to be sent to a differnent lab which would take two days for the results . As a precaution he presribed Tamiflu. This is the worst medicine I have ever taken. My first pill I threw up, even after taking it with food. The second and third pill made me even more sick to my stomach(I did not have any stomach problems to begin with).I threw the rest away. I received a call from the lab and I do not have the swine flu, but three days later I am still having horrible side effects from Tamiflu. I now have a rash of big red spot starting all over, my scalp is very itchy and sensitive, and my head feels like it is having pins pushed into it from all sides. These are all symtoms that started after taking this junk. Please read the many websites that discuss the bad side effects of this drug before you decide to take it, because once you start to notice something is wrong, it is to late, I only took 3 pills.

Related Reading: Swine Flu | swine flu


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD